# SDR 0103559759

- Difficulty date: October 3, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 75,375 hours, 67,819 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EA 97-185179 During H-ck at ATL Base Maintenance a crack was found in the horizontal pressure panel Web P/N 9910073-3-13 at sta 105 and X 25rh. the crack is typical and was trimmed out. The repair was accomplished IAW NWA tRM 53-10-02 dated april 18/01. Material .040" 2024-t3 al clad sheet.
